# SDR NWAA071816716

- Difficulty date: May 11, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N616US
- Make and model: Boeing 747251F
- Aircraft serial: 21120
- Aircraft time: 104,839 hours, 25,584 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, PILOT HAD A MOMENTARY "CARGO FIRE " INDICATION, LIGHTS AND FIRE BELL.  FLIGHT CONTINUED ON AND LANDING WAS UNEVENTFUL.  MAINTENANCE TESTED BOTH LOWER AND MAIN DECK CARGO FIRE WARNING PER AMM 26-14-00, AND REPLACED A8 FIRE WARNING AND DETECTOR CARD AS A PRECAUTIONARY PER AMM 26-10-00.  OPERATIONAL CHECKED GOOD AND A/C OK FOR RETURN TO SERVICE.
